# SDR DJFA2005141

- Difficulty date: September 22, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,217 hours, 4,961 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: MS3116F84S
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CRUISE FLT, HYDRAULIC PRESSURE INDICATED 2,000 PSI AND ON RED LINE.  WHEN PRESSURE RELIEF SWITCH MOVED, HYDRAULIC PRESSURE INDICATED 100 PSI.  DUE TO A LONGER RUNWAY LENGTH AIRCRAFT DIVERTED TO KLGB AND AN EMERGENCY DECLARED.  A MANUAL GEAR EXTENSION PERFORMED AND AN UNEVENTFUL NO FLAPS LANDING MADE. EMERGENCY BRAKES WERE USED TO STOP ACFT.   MX DISCOVERED SEVERAL AREAS OF NICKED WIRING FOR HYDRAULIC PRESSURE INDICATION.  AREAS OF NICKED WIRE REPLACED.  A CONNECTOR FOUND TO BE DEFECTIVE AND REPLACED.  AIR REMOVED FROM EMERGENCY BRAKING SYS, AND SEVERAL LANDING GEAR EXTENSION AND RETRACTION CYCLES WERE COMPLETED.  ALL OPERATIONAL CHECKS WERE NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
